Tsukuba Journal of Mathematics

On the Chern-type problem in an indefinite Kahler geometry

Hyang Sook Kim, Yong-Soo Pyo, and Kyoung-Hwa Shin

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 24, Number 2 (2000), 279-296.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164150

Digital Object Identifier
doi:10.21099/tkbjm/1496164150

Mathematical Reviews number (MathSciNet)
MR1818087

Zentralblatt MATH identifier
1031.53101

Citation

Kim, Hyang Sook; Pyo, Yong-Soo; Shin, Kyoung-Hwa. On the Chern-type problem in an indefinite Kahler geometry. Tsukuba J. Math. 24 (2000), no. 2, 279--296. doi:10.21099/tkbjm/1496164150. https://projecteuclid.org/euclid.tkbjm/1496164150


Export citation